Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum: ``Chebyshev approximations for the Coulomb phase shift''

Author: W. J. Cody
Journal: Math. Comp. 26 (1972), 1031
MSC: Primary 65D20
Original Article: Math. Comp. 24 (1970), 671-677.
MathSciNet review: 0314233
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

PII: S 0025-5718(1972)0314233-7
Article copyright: © Copyright 1972 American Mathematical Society